# SDR SWIA201333147

- Difficulty date: April 2, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 27,382 hours, 23,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CEILING AFT EMERGENCY EXIT SIGN DOES NOT ILLUMINATE.  (FLT 5436)  REPLACED CENTER CEILING AFT EMERGENCY EXIT SIGN.
